RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 5, Pages 717–732 (Mi zvmmf2897)  

A difference scheme for a singularly perturbed parabolic equation degenerating on the boundary

G. I. Shishkin

Ekaterinburg

Full text: PDF file (1699 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:5, 621–636

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M06; Secondary 65M12, 35K15, 35B25, 35K65
Received: 24.01.1990
Revised: 30.10.1991

Citation: G. I. Shishkin, “A difference scheme for a singularly perturbed parabolic equation degenerating on the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 32:5 (1992), 717–732; Comput. Math. Math. Phys., 32:5 (1992), 621–636

Citation in format AMSBIB
\Bibitem{Shi92}
\by G.~I.~Shishkin
\paper A difference scheme for a singularly perturbed parabolic equation degenerating on the boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 5
\pages 717--732
\mathnet{http://mi.mathnet.ru/zvmmf2897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1167189}
\zmath{https://zbmath.org/?q=an:0772.65062}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 5
\pages 621--636
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KV60400004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2897
  • http://mi.mathnet.ru/eng/zvmmf/v32/i5/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:65
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020